Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On $ H$-closed and minimal Hausdorff spaces


Authors: Jack Porter and John Thomas
Journal: Trans. Amer. Math. Soc. 138 (1969), 159-170
MSC: Primary 54.53
MathSciNet review: 0238268
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.53

Retrieve articles in all journals with MSC: 54.53


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0238268-4
PII: S 0002-9947(1969)0238268-4
Article copyright: © Copyright 1969 American Mathematical Society